Journal of Differential Geometry

A rigidity theorem for three-dimensional submanifolds in Euclidean six-space

Keti Tenenblat

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 14, Number 2 (1979), 187-203.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214434968

Digital Object Identifier
doi:10.4310/jdg/1214434968

Mathematical Reviews number (MathSciNet)
MR587547

Zentralblatt MATH identifier
0424.57009

Subjects
Primary: 53A07: Higher-dimensional and -codimensional surfaces in Euclidean n-space
Secondary: 53C45: Global surface theory (convex surfaces à la A. D. Aleksandrov)

Citation

Tenenblat, Keti. A rigidity theorem for three-dimensional submanifolds in Euclidean six-space. J. Differential Geom. 14 (1979), no. 2, 187--203. doi:10.4310/jdg/1214434968. https://projecteuclid.org/euclid.jdg/1214434968


Export citation